# SDR EISA95304

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE S-DUCT AT RIB NR 1 STAINLESS STEEL REPAIR HAS WORKING FASTENERS, 45 EACH.  DURING REMOVAL OF FASTENERS AND REPAIR FOUND CRACK HAD EXCEEDED LENGTH OF REPAIR.  REMOVED SECTION WITH CRACK.  FORMED AND FABRICATED THREE STRAPS AND WELDED INTO 'Z' CONFIGURATION IAW BAC-5975.  FABRICATED SS REPAIR AND INSTALLED ALL PARTS IAW B727 SRM 54-10-3 FIG 4.  (M)
